# SDR SIMA201008102

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 14,532 hours, 13,010 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569100406
- Condition: Damaged
- Location: Aileron
- Part time: 14,532 hours, 13,010 cycles
- Component: Aileron, Emb
- Component part number: 14569100406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE RIGHT AILERON DAMPER FITTING TO BE DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AILERON DAMPER FITTING AND THE AILERON ASSEMBLY IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
